A numerical method for solutions of pantograph type differential equations with variable coefficients using Bernstein polynomials
Journal: NEW TRENDS IN MATHEMATICAL SCIENCES (Vol.3, No. 4)Publication Date: 2015-12-01
Authors : Salih Yalcinbas; Mehmet Sezer; Hilmi Sorkun;
Page : 179-195
Keywords : Differential equations pantograph equations collocation solutions delay differential equations Bernstein polynomials.;
- A numerical method for solutions of pantograph type differential equations with variable coefficients using Bernstein polynomials
- A Numerical algorithm with residual error estimation for solution of high-order Pantograph-type functional differential equations using Fibonacci polynomials
- A new algorithm for the numerical solution of the first order nonlinear differential equations with the mixed non-linear conditions by using bernstein polynomials
- An approach to numerical solutions of system of high-order linear differential-difference equations with variable coefficients and error estimation based on residual function
- Numerical solution of mixed Volterra-Fredholm integral equations using iterative method via two-variables Bernstein polynomials
Abstract
In this paper, a new numerical method based on the Bernstein polynomials is introduced for the approximate solution of pantograph type differential equations with retarded case or advanced case. Either the approximate solutions that are converging to the exact solutions or exact solutions of the problems are obtained by using this presented process. In addition, some numerical examples are presented to show the properties of the given method and the results are discussed.
Other Latest Articles
- n-tupled fixed point theorems for weak-contraction in partially ordered complete g-metric spaces
- A study on the nonlinear fractional generalized reaction duffing model
- Distance based similarity measures for interval-valued intuitionistic fuzzy soft sets and its application.
- Constant ratio curves according to parallel transport frame in euclidean 4-space e^4
- Exact travelling wave solutions for some nonlinear partial di¤er- ential equations by using the G/G expansion method
Last modified: 2016-10-30 05:06:44